On the uniqueness of optimal controls
Séminaire de probabilités de Strasbourg, Tome 13 (1979), pp. 548-556.
@article{SPS_1979__13__548_0,
     author = {Fujisaki, Masatoshi},
     title = {On the uniqueness of optimal controls},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {548--556},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {13},
     year = {1979},
     zbl = {0411.93042},
     mrnumber = {544823},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1979__13__548_0/}
}
TY  - JOUR
AU  - Fujisaki, Masatoshi
TI  - On the uniqueness of optimal controls
JO  - Séminaire de probabilités de Strasbourg
PY  - 1979
DA  - 1979///
SP  - 548
EP  - 556
VL  - 13
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1979__13__548_0/
UR  - https://zbmath.org/?q=an%3A0411.93042
UR  - https://www.ams.org/mathscinet-getitem?mr=544823
LA  - en
ID  - SPS_1979__13__548_0
ER  - 
Fujisaki, Masatoshi. On the uniqueness of optimal controls. Séminaire de probabilités de Strasbourg, Tome 13 (1979), pp. 548-556. http://www.numdam.org/item/SPS_1979__13__548_0/

[1] M. Fujisaki. On stochastic control of a Wiener process. J. Math. Kyoto University. 18-2 (1978 ) p. 229-238. | MR 529454 | Zbl 0406.93062

[2] N. Ikeda and S. Watanabe. A comparison theorem for solutions of stochastic differential equations and its applications. Osaka J. Math. 14, 1977, p. 619-633. | MR 471082 | Zbl 0376.60065

[3] R.S. Liptzer and A.N. Shiryaev. Statistics of stochastic processes. Izd. Nauka, 1975.

[4] M. Yor. Les filtrations de certaines martingales du mouvement brownien dans Rn. Dans ce volume. | Numdam | Zbl 0418.60057